MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL; CATHETER, RETENTION TYPE, BALLOON

TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL; CATHETER, RETENTION TYPE, BALLOON
Model Number IPN050146
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a, other remarks: n/a, corrected data: n/a.
 
Event or Problem Description
It was reported that a "patient with an indwelling bladder tube that i probed 3 weeks ago, returns today because he lost it, the balloon is completely deflated, i change the rusch ch 16 silicone brand probe (the same as the patient had) by inflating the balloon to 10 cc.The patient comes back at 5 p.M., the probe has fallen again, the balloon is completely cracked".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports "burst balloon may happened due to several reasons such as being in contact with sharp object during use i.E contact with clamper, kidney dish/tray, overinflating or contact with contradict lubricants such as oil based antiseptic phenols or their derivatives, grease, petroleum jelly, petroleum spirit, paraffin or other relative's compounds.Balloon could also burst as a result of balloon had encounter bladder or kidney stone during use for patient with bladder or kidney stone history.In our current standard operating procedure (spm-a51-003 and spm-a52-004), the products are subjected to 100% visual inspection and any defective raw balloon will be culled out before sent to the next process.Upon completion of assembly process, the finished catheter will be again s ubjected to 100% balloon inspection and 20 minutes leak test.Catheter with defective balloon will be culled out during this process.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
BRILLANT 2-W SILICONE FOLEY, CYLINDRICAL
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16794883
Report Number8040412-2023-00183
Device Sequence Number20437179
Product Code EZL
UDI-Device Identifier04026704308019
UDI-Public04026704308019
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050146
Device Catalogue Number170605-000160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown